# SDR AALA202107296072

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,615 hours, 8,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE PACK COVER AT DOOR 1R NOT SECURE. SECURED SLIDE PACK COVER AT 1R DOOR IAW B777-200 AMM 25-66-06.
